I have this feeling my boyfriend might be gay but may not know it or is hiding it. I analyze the situation over and over until I have a headache. Sometimes I don't think he is because he seems so sexually into me. He loves having sex with all the lights on. That's a good sign right? But other times he just seems totally uninterested in sex even when I'm throwing myself at him.
I love this man so much and if our sex life were better I'd say he's the one. I don't know what to do? I can't leave because I'm in too deep and have no proof. But staying is hard work sometimes.
He has a lot of clothes, is very neat, very hygienic. I know lots of men that carry similar traits. So I duno.
Please, any advice would be helpful.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.